# SDR HEEA084515

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,392 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A61090
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,173 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEEP RANGE KEEPS CHANGING. FOUND GOVERNOR ACTION TO BE A LITTLE SLUGGISH.  FOUND FLYWEIGHT PINS COATING TO BE SLIGHTLY WORN AND TEFLON FLYWEIGHT WASHERS ALSO WORN.  REPLACED PARTS AND UNIT TESTED SATISFACTORY.
